MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 6 X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 6 X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 179712650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 07/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision occurred on (b)(6) 2024 due to nonunion.Screws and cage were explanted.Patient outcome was unknown.Original date of surgery unknown date in 2021.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: b3: unknown when non-union started.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SI POLYAXL SCREW 6 X 50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20271250
Report Number1526439-2024-02570
Device Sequence Number17970808
Product Code NKB
UDI-Device Identifier10705034067742
UDI-Public(01)10705034067742
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K200245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number179712650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/14/2024
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale